MathSciNet Relay Station
MathSciNet bibliographic data
MR2013368 (2004i:60102) 60J05 (60F17 60G15 62F10)
Chauveau, Didier; Diebolt, Jean Estimation of the asymptotic variance in the CLT for Markov chains. Stoch. Models 19 (2003), no. 4, 449–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement